West Virginia, 2010Flood in West Virginia, March 22, 2010
March 22, 2010 · NWS LWX · 1 event in 1 county or zone
An upper-level low pressure helped produce enough instability and moist southerly flow to produce showers and thunderstorms over eastern West Virginia. A area of training developed over Hampshire County, causing an isolated area of flooding near Slanesville.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper-level low pressure helped produce enough instability and moist southerly flow to produce showers and thunderstorms over eastern West Virginia. A area of training developed over Hampshire County, causing an isolated area of flooding near Slanesville.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 22, 2:46 PM EST, 4 hours 59 minutes earlier.
Area forecast discussion, Mar 22, 2:46 PM EST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
346 PM EDT MON MAR 22 2010
.SYNOPSIS...
A CLOSED UPPER LOW PRESSURE SYSTEM WILL SLOWLY MOVE TOWARD THE
AREA TODAY...CROSSING OVER THE REGION LATER TONIGHT. THE LOW WILL
INTENSIFY AS IT MOVES OFF TO OUR NORTHEAST TUESDAY AND HIGH
PRESSURE WILL RETURN FOR THE MIDDLE OF THE WEEK. A COLD FRONT WILL
APPROACH THE REGION LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE MOIST CONVEYOR BELT HAS IN GENERAL MOVED JUST OFF THE ATLC COAST
/CENTERED OVER DELMARVA BUT STEADILY SHIFTING OFFSHORE/. BEHIND
STEADY SHOWER AND EMBEDDED TSTM ACTIVITY IS STILL THE OCCLUDED SFC
BOUNDARY THAT HAS BEEN INITIATING SEVERAL WAVES OF SCATTERED TSTMS
/STRICTLY ALONG THE FRONT/. NOW A COUPLE OF SEPARATE AREAS OF
INTEREST HAVE MADE THEMSELVES APPARENT AT THIS HR. ONE AREA THAT HAD
BEEN STATIONED OVER AREAS E OF THE BLUE RIDGE /NEAR CHO/...WHICH HAS
SINCE MOVED JUST NORTH - STILL AFFECTING THE HWY 29 CORRIDOR BUT
WILL BE MOVING PARALLEL TO THE NRN VA BLUE RIDGE. THE OTHER AREA OF
INTEREST IS BACK ACROSS THE N CNTRL VA I-95 CORRIDOR...AGAIN WHERE
EARLIER STORMS HAVE TRAINED.
THIS TYPE OF MORE DISCRETE CELL ACTIVITY EXPECTED TO CONTINUE INTO
LATER THIS EVENING. THE OVERALL INTENSITY OF INDIVIDUAL STORMS MAY
DECREASE CLOSER TO SUNSET - BUT THERE ARE STILL SEVERAL LOW LEVEL
CONVERGENCE ZONES AND A DECENT BOUNDARY LAYER JET MAX THAT WILL KEEP
THE AREA FROM COMPLETELY DRYING OUT. AS THE UPPER LOW CONTINUES TO
APPROACH LATER TONIGHT...A REGIME CHANGE WILL EVENTUALLY OCCUR OVER
THE MID ATLC - FROM A WEAK CONVECTIVE TO A COOL-MOIST SHOWERY
ENVIRONMENT OVERNIGHT.
RAIN CHANCES WILL DECREASE OVERNIGHT...THO THE CHANCE FOR SMALL
AREAS OF LIGHT RAIN/DRIZZLE WILL EXIST FOR ANOTHER DAY OR SO...WHILE
THE UPPER LOW IS OVERHEAD AND WITHIN RANGE. THE LOW WILL TAKE THE
NEXT SEVERAL HRS TO EVEN MORE OVER THE SRN APLCNS...AND NOT INTO THE
LEE OF THE MTN RANGE UNTIL WELL INTO THE OVERNIGHT HRS. THE SLOW FWD
SPEED WILL ALLOW SOME OF COLDER AIR ALOFT TO MIX DOWN INTO THE
HIGHER RIDGES OF THE APLCNS AND ALLOW SOME FROZEN PRECIP TO MIX W/
FALLING RAIN. KEEPING RAIN-SNOW MIX ACROSS PORTIONS OF HIGHLAND-
PENDLETON CO OVERNIGHT FOR A SEVERAL HR PERIOD. OUTSIDE OF THESE
AREAS...MAINLY JUST A COLD RAIN/MIST FOR ANY PRECIP ACTIVITY.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE UPPER LOW WILL TREKKING ACROSS SRN VA FOR THE MORNING HRS
TUE...AND MAKING A SLOW-GRADUAL EXIT OFF THE VA TIDEWATER AREA BY
MID AFTN. WRAPPER AROUND THE UPPER LOW WILL BE MORE SCATTERED AREAS
OF LIGHT PRECIP MOVING ACROSS THE REGION...VERY LOW QPF. HIGHS
TOPPING OUT INTO THE M/U50S...W/ MAINLY CLOUDY SKIES WILL INTO THE
AFTN. A GRADUAL CLEARING-OUT /CLOUDS AND PRECIP/ TOWARD THE LATE
AFTN AND EVENING HRS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
LOPRES MOVES NE OF REGION TUE NGT...BRINGING DRIER NWLY FLOW TO
MID ATLC. SOME MAINLY UPSLOPE PRECIP XPCD ACRS W FACING SLOPES OF
HIGHLANDS...THOUGH TEMPS APPEAR WARM ENUF FOR RN SHWRS. HIPRES
PASSES THE AREA WED/THU...WITH CDFNT SLIPPING SWD THRU THE CWA LATE
THU/THU NITE. LOPRES RIDES ALONG THIS FRONT TO OUR S...THOUGH WILL
BE WEAKENING AS ASSOCIATED SHRTWV LIFTS AS FLOW FLATTENS. STILL A
CHANCE OF OVERRUNNING SHWRS THRU THU NGT/FRI WITH THIS SYSTEM.
CANADIAN HIPRES BUILDS IN FOR THE WKEND.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
MUCH OF THE HEAVIEST AND MOST WIDESPREAD SHOWERS/STORMS HAVE SINCE
MOVED TO THE NORTH...THO A COUPLE OF UNSTABLE AREAS REMAIN /NEAR THE
NRN VA BLUE RIDGE AND DOWN ACROSS THE VA I-95 CORRIDOR. DC METRO TAF
SITES MAY STILL SEE TSTMS EARLY THIS EVENING BUT IT WILL BE HIT-MISS
/REFLECTED IN THE TEMPO GROUPS/. OVERALL - UNLESS HEAVIEST STORM
PASSES OVERHEAD...MAINLY BKN LOW CLOUD DECK AND LIGHT RAIN FOR THE
NEXT SEVERAL HRS. LATER TONIGHT...THE UPPER LOW WILL APPROACH FROM
THE SW...WHICH WILL CUT-OFF MUCH OF THE PRECIP UNLESS A QUICK BAND
OF LIGHT RAIN PUSHES THRU. MUCH THE SAME STORY OVERNIGHT...PERIODS
OF DENSE LOW CLOUDS...FOLLOWED BY PERIODIC BREAKS...MORE DENSE LOW
CLOUDS - ALL THE WAY UNTIL MID AFTN TUE WHEN THE LOW MOVES OFF THE
ATLC COAST.
VFR CONDS TUE NGT THRU THU WITH HIPRES OVER THE AREA. NW WINDS OF
15-25 KT XPCD WED...WITH LIGHTER WIND SPEEDS FOR REMAINDER OF WK.
CHANCE OF SHWRS THU NGT/FRI...WITH RISK OF SUB-VFR VSBY/CIGS.
&&
.MARINE...
SELY WINDS WILL INCREASE CONTINUE TO GUST INTO 15-25KT RANGE FOR THE
NEXT SEVERAL HRS. WINDS WILL DECREASE CLOSER TO MIDNIGHT...BUT STAY
RELATIVELY STEADY NEAR 10-15KT. THE UPPER LOW WILL GET CLOSER TO THE
BAY TUE MORNING...W/ WINDS AGAIN INCREASING BY LATE MORNING AND
EARLY AFTN. SCA CONDITIONS WILL BECOME MORE LIKELY INTO THE DAYTIME
HRS MON MORNING...AS A COMPLEX LOW PRESSURE SYSTEM APPROACHES FROM
THE SW. THE LOW WILL MOVE OVER THE REGION LATE MON INTO TUE...W/
STEADY RAIN SHOWERS ON MON - MAINLY ENDING BY EARLY TUE.
BEHIND CDFNT...NW WINDS SHUD GUSTS TO 20-25 KT TUE NGT. SMALL CRAFT
ADZY ISSUED FOR TUE NGT...AND WILL LIKELY NEED TO BE XTNDD INTO WED.
WINDS MAY RMN STRONG ENUF TO WARRANT SMALL CRAFT ADZY THRU THU.
&&
.TIDES/COASTAL FLOODING...
SELY WINDS GUSTING 15-25KT OVER THE PAST SEVERAL HOURS HAVE INCREASED
WATER LEVEL DIFFERENCES OVER THE WRN SIDES OF THE MD BAY/TP.
SEVERAL MORE HOURS OF THESE TYPES OF WINDS WILL CONTINUE...LEADING
TO A HIGHER TIDE CYCLES FOR AT LEAST THE NEXT 2-3 CYCLES. THE TIDE
CYCLE OF MOST CONCERN IS THE SECOND OF THE TWO - ABOUT 24 HRS FROM
NOW. WINDS WILL GRADUALLY TAPER-OFF A BIT OVERNIGHT...WHICH WILL
AT LEAST KEEP THE DIFFERENCES FROM INCREASING BUT MAY NOT ALLOW
TOO MUCH WATER TO ESCAPE AND THIS WILL KEEP A CHANCE OF MINOR
COASTAL FLOODING POSSIBLE FOR TUE DURING THE HIGH TIDE CYCLE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ530>543.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ530>532-535-536-538>540.
SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 6 AM EDT WEDNESDAY
FOR ANZ533-534-537-541>543.
&&
SYNOPSIS...BJL
NEAR TERM...GMS
SHORT TERM...GMS
LONG TERM...SBK
AVIATION...SBK/GMS
MARINE...SBK/GMS
TIDES/COASTAL FLOODING...GMSHazardous weather outlook, Mar 22, 2:49 PM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
349 PM EDT MON MAR 22 2010
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
231600-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
349 PM EDT MON MAR 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM THIS EVENING FOR THE
TIDAL POTOMAC AND MARYLAND PORTION OF THE CHESAPEAKE BAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SMALL CRAFT ADVISORY IS IN EFFECT TUESDAY AFTERNOON AND NIGHT
FOR THE LOWER TIDAL POTOMAC RIVER AND LOWER PORTIONS OF THE
MARYLAND CHESAPEAKE BAY. A SMALL CRAFT ADVISORY IS IN EFFECT
TUESDAY NIGHT FOR THE REMAINDER OF THE TIDAL POTOMAC RIVER AND
MARYLAND CHESAPEAKE BAY. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED WEDNESDAY FOR THE WATERS.
SOUTHEAST WINDS WILL LEAD TO ELEVATED WATER LEVELS IN THE MARYLAND
CHESAPEAKE BAY AND TIDAL POTOMAC RIVER TUESDAY. THERE COULD BE
MINOR COASTAL FLOODING IN SENSITIVE LOCATIONS AT THE TIME OF HIGH
TIDE TUESDAY MORNING AND EARLY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>040-042-050-051-501-
502-WVZ050>055-501>504-231600-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-
CULPEPER-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-PENDLETON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-
349 PM EDT MON MAR 22 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
SBK
In the hours before
Local storm report, Mar 22, 4:53 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
553 PM EDT MON MAR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 2 E LORTON 38.70N 77.21W
03/22/2010 E0.75 INCH FAIRFAX VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000116
SMZLocal storm report, Mar 22, 5:22 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
622 PM EDT MON MAR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 1 ENE NEWINGTON 38.74N 77.19W
03/22/2010 E1.00 INCH FAIRFAX VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1000117
KRAMARSpecial weather statement, Mar 22, 6:12 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
712 PM EDT MON MAR 22 2010
MDZ501-502-WVZ050-504-230015-
HAMPSHIRE WV-CENTRAL AND EASTERN ALLEGANY MD-
EXTREME WESTERN ALLEGANY MD-EASTERN MINERAL WV-
712 PM EDT MON MAR 22 2010
...STRONG THUNDERSTORMS TO AFFECT HAMPSHIRE...CENTRAL AND EASTERN
ALLEGANY...EXTREME WESTERN ALLEGANY AND EASTERN MINERAL COUNTIES...
AT 712 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HEADSVILLE...MOVING NORTH AT 25 MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS STORM INCLUDE
LONACONING...FROSTBURG AND LA VALE.
WIND GUSTS OF 30 MPH AND PENNY SIZE HAIL CAN BE EXPECTED WITH THIS
STORM.
BAJ
Special weather statement, Mar 22, 6:28 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
728 PM EDT MON MAR 22 2010
MDZ501-502-WVZ050-504-230015-
HAMPSHIRE WV-CENTRAL AND EASTERN ALLEGANY MD-
EXTREME WESTERN ALLEGANY MD-EASTERN MINERAL WV-
728 PM EDT MON MAR 22 2010
...STRONG THUNDERSTORMS TO AFFECT HAMPSHIRE...CENTRAL AND EASTERN
ALLEGANY...EXTREME WESTERN ALLEGANY AND EASTERN MINERAL COUNTIES...
AT 727 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WOLFE MILL TO 9 MILES SOUTHEAST OF AUGUSTA...
MOVING NORTH AT 35 MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THESE STORMS INCLUDE
SLANESVILLE...HIGGINSVILLE...GREEN SPRING...OLDTOWN...LEVELS...
CUMBERLAND...PLEASANT VALLEY AND FLINTSTONE.
WIND GUSTS OF 30 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.
BAJ
Local storm report, Mar 22, 6:53 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
753 PM EDT MON MAR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 1 NW SLATE MILLS 38.54N 78.19W
03/22/2010 E1.00 INCH RAPPAHANNOCK VA PUBLIC
&&
EVENT NUMBER LWX1000118
KRAMARSpecial weather statement, Mar 22, 7:26 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
826 PM EDT MON MAR 22 2010
MDZ501-502-WVZ050-504-230115-
HAMPSHIRE WV-CENTRAL AND EASTERN ALLEGANY MD-
EXTREME WESTERN ALLEGANY MD-EASTERN MINERAL WV-
826 PM EDT MON MAR 22 2010
...STRONG THUNDERSTORMS TO AFFECT HAMPSHIRE...CENTRAL AND EASTERN
ALLEGANY...EXTREME WESTERN ALLEGANY AND EASTERN MINERAL COUNTIES...
AT 824 PM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH
AN EMBEDDED STRONG THUNDERSTORM OVER WAGONER...MOVING NORTH AT 35
MPH.
LOCATIONS THAT WILL LIKELY BE AFFECTED BY THESE STORMS INCLUDE
CUMBERLAND...RIDGELEY AND LA VALE.
WIND GUSTS OF 30 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.
BAJ
Flood, Hampshire
- When
- March 22, 7:45 PM EST to 8:45 PM EST
- Where
- Hampshire County, 2.19 mi N of Points to 1.39 mi NW of Points
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.462, -78.617
Rainfall, measured at 1.46 inches at an observation site near the area, caused ditches to overflow culverts and driveways.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Ohio, March 22 to 23, 2010$510,000 · 1.75 in hail · 14 events
- Damaging Winds in Virginia, March 22, 2010$133,000 · 60 kt wind · 4 events
- Winter Weather in North Carolina, March 22 to 23, 201013 events
- Winter Weather in Colorado, March 22 to 24, 20109 events
- Winter Storm in Wyoming, March 22 to 23, 20105 events
- Hail in Virginia, March 22, 20101 in hail · 4 events
- Hail in West Virginia, March 22, 20101.75 in hail · 4 events
- Winter Weather in Utah, March 22 to 24, 20102 events
- Flash Flood in North Carolina, March 22, 20101 event
- Flood in Missouri, March 22, 20101 event
- Flood in Minnesota, March 22 to 31, 20101 event
- Wildfire in Texas, March 22, 20101 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 221831.